Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 163, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2017, 6:23 PM MDT for Hooker County, Thomas County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2017, 6:23 PM MDT (00:23 UTC)
- Expired
- Aug 1, 2017, 6:50 PM MDT
- In force
- 27 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hooker County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 17 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1023 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2169 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
121 WUUS53 KLBF 020023 SVRLBF NEC091-171-020115- /O.NEW.KLBF.SV.W.0163.170802T0023Z-170802T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service North Platte NE 723 PM CDT TUE AUG 1 2017 The National Weather Service in North Platte has issued a * Severe Thunderstorm Warning for... Southeastern Hooker County in west central Nebraska... Central Thomas County in north central Nebraska... * Until 815 PM CDT/715 PM MDT/ * At 722 PM CDT/622 PM MDT/, a severe thunderstorm was located 8 miles southwest of Thedford, moving east at 15 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Thedford and Natwick. This includes the following highways... Highway 2 between mile markers 205 and 219. Highway 83 between mile markers 135 and 151. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4174 10092 4193 10094 4205 10041 4181 10042 TIME...MOT...LOC 0022Z 252DEG 15KT 4189 10069 HAIL...<.75IN WIND...60MPH $$ CDC
2 follow-up statements
605
WWUS53 KLBF 020039
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
739 PM CDT TUE AUG 1 2017
NEC091-020049-
/O.CAN.KLBF.SV.W.0163.000000T0000Z-170802T0115Z/
Hooker NE-
739 PM CDT TUE AUG 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOOKER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4177 10071 4198 10074 4205 10041 4181 10042
TIME...MOT...LOC 0039Z 252DEG 15KT 4191 10060
$$
NEC171-020115-
/O.CON.KLBF.SV.W.0163.000000T0000Z-170802T0115Z/
Thomas NE-
739 PM CDT TUE AUG 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL THOMAS COUNTY...
At 739 PM CDT, a severe thunderstorm was located near Thedford,
moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Thedford and Natwick.
This includes the following highways...
Highway 2 between mile markers 204 and 219.
Highway 83 between mile markers 135 and 152.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4177 10071 4198 10074 4205 10041 4181 10042
TIME...MOT...LOC 0039Z 252DEG 15KT 4191 10060
HAIL...<.75IN
WIND...60MPH
$$
CDC826
WWUS53 KLBF 020050
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
750 PM CDT TUE AUG 1 2017
NEC171-020100-
/O.CAN.KLBF.SV.W.0163.000000T0000Z-170802T0115Z/
Thomas NE-
750 PM CDT TUE AUG 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL THOMAS COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 4177 10071 4198 10074 4205 10041 4181 10042
TIME...MOT...LOC 0048Z 252DEG 15KT 4192 10054
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 5:24 PM MDT, 59 minutes earlier.
Area forecast discussion, Aug 1, 5:24 PM MDT, 59 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 624 PM CDT Tue Aug 1 2017 .SYNOPSIS... Issued at 309 PM CDT Tue Aug 1 2017 H5 Ridging across the western CONUS continues this morning and has shifted slightly west over the past 24 hours. High pressure extended from northern Nevada west to off the coast of California. A ridge extended north into the Alaska panhandle and the Yukon this morning. Downstream of this ridge, a closed low was present over far northern Canada with a trough of low pressure extending south to Hudson Bay. Between these two features, a strong shortwave trough was present over northern Alberta with a secondary shortwave over southern Manitoba. Another weaker wave was present over northwestern South Dakota. This feature has progressed southeast over the past 3 to 6 hours, and has led to the development of thunderstorms over central South Dakota this morning. This activity has since moved into south central South Dakota and northeastern portions of the forecast area. Further south, mostly clear skies were present over the central and western Sandhills as well as the eastern panhandle and portions of southwestern Nebraska. Some cloudiness was present over portions of central Nebraska. Temperatures as of 2 PM CDT ranged from 79 at Valentine to 90 at Ogallala. && .UPDATE... Issued at 623 PM CDT Tue Aug 1 2017 A new forecast is in place using a three-way blend of HRRR/HRRREXP/RAP model data. This takes the thunderstorms through Swrn Neb this evening as suggested by radar. && .SHORT TERM...(This evening through Wednesday night) Issued at 309 PM CDT Tue Aug 1 2017 For this evening, will be evaluating ongoing thunderstorms in the northeast and will be adjusting the timing of them for the evening forecast. Two areas are favored for thunderstorms tonight. The first in the northeastern CWA where lingering thunderstorms from this afternoon will track southeast from south central South Dakota. The second area is across the west and northwestern forecast area. A shortwave, currently over western Montana, will track to the east southeast this evening before emerging across western South Dakota overnight. There will be a limited threat for thunderstorms in the western CWA this evening as convection drifts southeast off of the Black Hills and eastern Wyoming. This activity is expected dissipate this evening. Overnight, toward 12z Wednesday, thunderstorms are expected to develop over western South Dakota and track southeast, approaching northwestern portions of the forecast area toward 12z Wednesday. convection will linger across northern Nebraska Wednesday morning, then redevelop Wednesday afternoon as a cold front approaches northern Nebraska. This front will push through the area late Wednesday into Wednesday evening. This will be the best chance for widespread convection, particularly in north and eastern cwa where dynamics aloft are co-located with the frontal posn. Further south and west, thunderstorm chances do not look nearly as probable, but given the strength of the cold front, felt at least a slight chance mention in the southwest was warranted here. .LONG TERM...(Thursday through Tuesday) Issued at 309 PM CDT Tue Aug 1 2017 Thursday through Friday...The cold front will be forced well south of the area Thursday into Thursday night with dry and cool conditions expected. The latest EC and MEX guidance touch the upper 40s across most of the forecast area Friday morning. This seems reasonable given the degree of dry air moving in behind the front, light winds and strong high pressure which is anchored over central Nebraska at 12z Friday. Highs Thursday will struggle to get out of the mid 70s due to the degree of strong CAA behind the exiting front, and the threat for cloud cover to linger, especially across the north and northeastern forecast area. Friday will see a slight rebound in temperatures as high pressure move southeast into northern Missouri. This will lead to increased southerly winds across western and north central Nebraska. Friday night through Tuesday...The increased southerly winds Friday, will begin to lift a warm front into southwestern Nebraska and the eastern Nebraska panhandle. Both the EC and GFS solutions, develop convection within the northwesterly flow aloft Friday night INVOF of the frontal boundary. The EC solution develops most of its convection in the northeastern cwa while the GFS develops most of its convection in southwestern Nebraska which seems most reasonable as this is where the surface frontal boundary is located. This boundary will progress east on Saturday into Saturday evening with thunderstorm chances spreading east. The threat will linger come to an end Sunday as another strong cold front pushes through the region. Dry and seasonal conditions will follow on Monday into Tuesday && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 623 PM CDT Tue Aug 1 2017 A three-way blend of HRRR/HRRREXP/RAP model data takes the thunderstorms through Swrn Neb this evening as suggested by radar. A new area of showers and thunderstorms should develop Wednesday morning/aftn across Ncntl Neb affecting areas along and east of a line from KVTN-KTIF. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...CDC SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...CDC
Hazardous weather outlook, Aug 1, 5:02 PM MDT, 1 hour 21 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 602 PM CDT Tue Aug 1 2017 NEZ004>010-022>029-035>038-056>059-069>071-094-022315- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 602 PM CDT Tue Aug 1 2017 /502 PM MDT Tue Aug 1 2017/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A few strong thunderstorms are possible this evening. Locally heavy rainfall, gusty winds to 50 mph, frequent lightning and pea size hail are the hazard. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A more organized threat for thunderstorms exists Wednesday afternoon and Wednesday night as a cold front pushes through. Strong to severe thunderstorms possible. Large hail and damaging wind gusts will be possible with the strongest storms. Thunderstorms will again be possible this weekend. At this time, the threat for severe storms is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Aug 1, 3:00 PM MDT, 3 hours 23 minutes before
Special Weather Statement National Weather Service North Platte NE 300 PM MDT TUE AUG 1 2017 NEZ004-094-012130- Sheridan NE-Western Cherry NE- 300 PM MDT TUE AUG 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHERRY AND EAST CENTRAL SHERIDAN COUNTIES UNTIL 330 PM MDT... At 300 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles southeast of Gordon, moving southeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Highway 61 crossing the Snake River, Highway 27 crossing the Niobrara River, Rock Hill, Bayonne and Morgan Lake. This includes the following highways... Highway 20 between mile markers 113 and 118. Highway 61 between mile markers 199 and 204. LAT...LON 4265 10229 4285 10201 4259 10166 4239 10191 TIME...MOT...LOC 2100Z 317DEG 26KT 4264 10201 Gomez
Special weather statement, Aug 1, 3:56 PM MDT, 2 hours 27 minutes before
Special Weather Statement National Weather Service North Platte NE 356 PM MDT TUE AUG 1 2017 NEZ023-094-012230- Grant NE-Western Cherry NE- 356 PM MDT TUE AUG 1 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND NORTH CENTRAL GRANT COUNTIES UNTIL 430 PM MDT... At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles north of Hyannis, or 39 miles west of Mullen, moving southeast at 30 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Dipping Vat Meadow and Mother Lake. This includes Highway 61 between mile markers 161 and 182. LAT...LON 4233 10173 4209 10152 4201 10184 4225 10198 TIME...MOT...LOC 2156Z 330DEG 24KT 4221 10178 ET
Local storm report, Aug 1, 4:26 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 PM CDT TUE AUG 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 10 ENE HYANNIS 42.06N 101.58W
08/01/2017 E0.25 INCH GRANT NE PUBLIC
HAIL IS COVERING THE GROUND, HAD PEA SIZE HAIL FOR 10 TO
15 MIN. ABOUT 0.25 TO 0.50 INCHES DEEP.
&&
JGOMEZSpecial weather statement, Aug 1, 4:59 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service North Platte NE
559 PM CDT TUE AUG 1 2017
NEZ005-008-022>025-035>037-056>059-094-020000-
Brown NE-Arthur NE-Perkins NE-Lincoln NE-Keith NE-Logan NE-Deuel NE-
Hooker NE-Eastern Cherry NE-Grant NE-McPherson NE-Western Cherry NE-
Thomas NE-Garden NE-
559 PM CDT TUE AUG 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR HOOKER...NORTHWESTERN LINCOLN...
NORTHWESTERN LOGAN...MCPHERSON...THOMAS...DEUEL...ARTHUR...
SOUTHEASTERN CHERRY...NORTHWESTERN PERKINS...GRANT...KEITH...
SOUTHWESTERN BROWN...GARDEN AND NORTHWESTERN BLAINE COUNTIES UNTIL
700 PM CDT/600 PM MDT/...
At 557 PM CDT/457 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Valentine National
Wildlife Refuge to 13 miles east of Arthur to 10 miles north of
Chappell. Movement was southeast at 45 mph.
Frequent lightning and winds in excess of 40 mph will be possible
with these storms. Some storms contain locally heavy rainfall with
an inch of rainfall in less than one hour.
Locations impacted include...
Ogallala, Chappell, Oshkosh, Mullen, Big Springs, Thedford, Arthur,
Tryon, Brule, Lewellen, Hyannis, Seneca, Lisco, Brownlee, Kingsley
Dam, Valentine National Wildlife Refuge, Barton, Ringgold, Elsmere
and Roscoe.
This includes the following highways...
Highway 2 between mile markers 137 and 222.
Highway 61 between mile markers 78 and 170.
Highway 92 between mile markers 115 and 216.
Highway 97 between mile markers 14 and 111.
Interstate 80 in Nebraska between mile markers 79 and 141.
Highway 83 between mile markers 131 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4155 10263 4241 10136 4270 10060 4231 10001
4209 10021 4209 10027 4203 10026 4136 10085
4132 10093 4096 10178 4088 10205 4101 10205
4101 10259 4129 10259 4131 10262 4139 10261
4140 10263
TIME...MOT...LOC 2257Z 299DEG 39KT 4255 10064 4164 10144 4123 10240
CDCSpecial weather statement, Aug 1, 5:50 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
650 PM CDT TUE AUG 1 2017
NEZ057>059-020045-
Perkins NE-Lincoln NE-Keith NE-
650 PM CDT TUE AUG 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...KEITH AND
WEST CENTRAL LINCOLN COUNTIES UNTIL 745 PM CDT/645 PM MDT/...
At 649 PM CDT/549 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Sarben to near
Keystone to near Ogallala. Movement was southeast at 20 mph.
Winds in excess of 40 mph will be possible with these storms. Some
storms contain locally heavy rainfall with two inches of rainfall in
an one hour or less.
Locations impacted include...
Ogallala, Grant, Sutherland, Paxton, Sarben, Keystone, Sutherland
Reservoir State Recreation Area, Roscoe, Kingsley Dam, Nevens,
Broganville, Lake View Campground, Big Bald Hill and Wild Horse
Spring.
This includes the following highways...
Highway 61 between mile markers 63 and 104.
Highway 92 between mile markers 133 and 138.
Interstate 80 in Nebraska between mile markers 119 and 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4135 10128 4093 10094 4095 10139 4080 10171
4121 10193 4136 10164
TIME...MOT...LOC 2349Z 336DEG 19KT 4125 10129 4128 10159 4117 10181
CDCSpecial weather statement, Aug 1, 6:07 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service North Platte NE
707 PM CDT TUE AUG 1 2017
NEZ057>059-020100-
Perkins NE-Lincoln NE-Keith NE-
707 PM CDT TUE AUG 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS...EASTERN KEITH
AND NORTHWESTERN LINCOLN COUNTIES UNTIL 800 PM CDT/700 PM MDT/...
At 707 PM CDT/607 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near North Platte to near
Keystone to near Ogallala. Movement was southeast at 20 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Some storms contain locally heavy rainfall with two inches of
rainfall in an one hour or less.
Locations impacted include...
North Platte, Ogallala, Sutherland, Hershey, Paxton, Madrid, Sarben,
Keystone, Sutherland Reservoir State Recreation Area, Lake Maloney
State Recreation Area, North Platte Airport, Roscoe, Kingsley Dam,
Coker, O'Fallons, Nevens, Broganville, Big Bald Hill, Wild Horse
Spring and Birdwood.
This includes the following highways...
Highway 61 between mile markers 61 and 64, and between mile markers
71 and 99.
Highway 97 between mile markers 1 and 6.
Interstate 80 in Nebraska between mile markers 120 and 183.
Highway 83 between mile markers 65 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4126 10065 4087 10066 4088 10135 4076 10165
4111 10187 4131 10161
TIME...MOT...LOC 0007Z 336DEG 19KT 4119 10083 4120 10154 4109 10176
CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:07 PM MDT | Special Weather Statement | LBF | Keith, Lincoln, Perkins | 53 min |
| Aug 1, 6:55 PM MDT | Special Weather Statement | LBF | Logan, Thomas | 50 min |
| Aug 1, 7:01 PM MDT | Special Weather Statement | LBF | Chase, Hayes, Lincoln | 44 min |
| Aug 1, 7:05 PM MDT | Special Weather Statement | LBF | Chase, Hayes, Lincoln | 40 min |
| Aug 1, 7:20 PM MDT | Areal Flood Advisory | LBF | Lincoln, Logan | 3 hr |
| Aug 1, 7:37 PM MDT | Special Weather Statement | LBF | Lincoln | 53 min |
| Aug 1, 7:55 PM MDT | Special Weather Statement | LBF | Frontier | 50 min |
| Aug 1, 8:25 PM MDT | Special Weather Statement | LBF | Custer | 50 min |
| Aug 1, 8:38 PM MDT | Special Weather Statement | LBF | Frontier | 52 min |
| Aug 1, 9:08 PM MDT | Special Weather Statement | LBF | Frontier | 37 min |
| Aug 2, 3:24 PM MDT | Special Weather Statement | LBF | Hooker | 51 min |
| Aug 2, 3:28 PM MDT | Special Weather Statement | LBF | Arthur | 47 min |
| Aug 2, 3:47 PM MDT | Special Weather Statement | LBF | Sheridan | 43 min |
| Aug 2, 3:56 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 64 min |
| Aug 2, 4:02 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Aug 2, 4:24 PM MDT | Special Weather Statement | LBF | Thomas | 51 min |
| Aug 2, 4:37 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 38 min |
| Aug 2, 4:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 61 min |
| Aug 2, 5:13 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 62 min |
| Aug 2, 5:16 PM MDT | Special Weather Statement | LBF | Logan | 44 min |
| Aug 2, 5:31 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 33 min |
| Aug 2, 5:39 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, McPherson | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.